# SDR C77A20170615009

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 25,956 hours, 15,110 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161626
- Condition: Cracked
- Location: Rt Wing
- Part time: 25,956 hours, 15,110 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, BETWEEN SPAR II AND SPAR III, A CRACK WAS FOUND AT THE THIRD FASTENER HOLE FROM THE AFT ON THE UPPER FLANGE OF RIB 10, EXTENDING 2 WAYS FROM A FASTENER HOLE.  MAJOR REPAIR, PERFORMED SERVICE BULLETIN 170-57-0047 BY REPLACING THE EXISTING RIB.
